# SDR AMTA200600303

- Difficulty date: May 1, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK IN FRONT OF FWD GALLEY INOPERATIVE.  REMOVED AND REPLACED EGRESS TRACK IN FRONT OF FWD GALLEY.  OPS CHECK GOOD.  (K)
